Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Overdose paracetamol, swelling in abdomen

I overdose paracetamol 30 tablets 3 times.My Abdomen Swell up.Can any1 suggest me possible reason of swalling? I have eaten 30 paracetamol tables 3 times means that 90 tables in the last 3 weeks.Early I had a fever and vomiting type feelings and pain at back,Pain and fever are finished. But my abdomen swell up.Can any one please suggest me What may be possible reason of abdomen swelling. Thanks in Advance...!
Sun, 13 May 2012
Report Abuse
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
Taking an overdose of acetaminophen is likely to cause a liver damage. The swelling you are having in your abdomen is likely to be due to fluid accumulation due to the liver damage. You need a medical assistance and need to attend an ER as early as possible.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Praveen Tayal
drtayal72@gmail.com
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Antipyretic


Overdose paracetamol, swelling in abdomen

Hello. Thanks for writing to us. Taking an overdose of acetaminophen is likely to cause a liver damage. The swelling you are having in your abdomen is likely to be due to fluid accumulation due to the liver damage. You need a medical assistance and need to attend an ER as early as possible. I hope this information has been both informative and helpful for you. Regards, Dr. Praveen Tayal drtayal72@gmail.com